# SDR 9WGA2025070154520

- Difficulty date: May 2, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Lt Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE LT FLAP HINGE SUPPORT WAS FOUND TO BE CRACKED.  LT OTBD FLAP HINGE BRACKET ASSY WAS REMOVED AND REPLACED IAW MD-11 AMM 57-53-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
